PhysiciansCare Ibuprofen, 125 Doses of 2 Tablets, 200 mg
This is an anti-inflammatory, fever reducer and pain reliever. Temporarily relieves headache, muscular aches, toothache, minor pain of arthritis, backache, and menstrual cramps. Perfect packets of two tablets makes this easy to grab and go or keep in your desk or in your car glove box so you have something when that headache strikes.
Active Ingredients: Ibuprofen 200 mg. Sold as a box of 125 individually sealed packets. Perfect for standalone first aid or as a refill for a kit.
PhysiciansCare Ibuprofen, 125 Doses of 2 Tablets, 200 mg is rated out of 5 by 9.
- Fever reducer and pain reliever. Temporarily relieves headache
- Muscular aches
- Minor pain of arthritis
- Backache and menstrual cramps
- Contains 125 packets of 2 tablets.
- Active Ingredient: Ibuprofen.
- Purpose: Pain Reliever/Fever Reducer.
- Compare to the active ingredients in Advil
|Pac Kit Part Number||20-525|
|FAO Part Number||I431|
|Pieces in Kit||250|
Rated 5 out of 5 by JohnZ from Pain in the Neck Relief I used to work in an office with a well stocked first aid supply cabinet. That all changed when I changed jobs. I got these for those times of need. I like individual doses vs. a bottle full of loose pills. 125 doses should last me a while since I don't have to share. Looks like I'll have to stock up my own supplies. This will be the first of many as I see what I need / remember what I used.
Date published: 2017-03-09
Rated 5 out of 5 by saleago from PhysiciansCare Ibuprofen I took PhysiciansCare Ibuprofen for headache relief. It started to work within about 30 minutes. My headache was better. These packets are really nice for refilling first aid kits or just to tuck away in your pocket or handbag. The pills are average size and easy to swallow.
Date published: 2017-03-11
Rated 5 out of 5 by chris from works wonders Its a great product thats easy to use. It takes up limited space and everyone access to it. The medications also works fast
Date published: 2017-03-08
Rated 5 out of 5 by chaby88 from same benefits as the major brand This ibuprofen has the same benefits as the major brand, it gives me quick relief of my aches and pains
Date published: 2017-03-10
Rated 4 out of 5 by JOE1 from Convienent Convenient to keep in glove box, toolbox, etc. I had take them the other day, seemed to do the trick.
Date published: 2017-03-06
Rated 5 out of 5 by Saustin3 from Great product at a better price. Great product, works the same if not better than the major brand labels. Thanks
Date published: 2017-03-13
Rated 5 out of 5 by Cck87 from Works great It gets the job done. The packets work well On my fishing trips.
Date published: 2017-03-12
Rated 5 out of 5 by Howard from My recent order We are always please with your service and using the website.
Date published: 2017-05-25